MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number 86200
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ultra ice plus catheter was evaluated by boston scientific.Visual inspection noted kinks were observed in the imaging window assembly.An image and impedance inspection were performed.Impedance testing shows a good unit wave form.During image characterization testing, a good square image appeared in the ilab system.-microscope inspection did not note any damage consistent with saline exposure post-use of the device.Finally, a functional inspection was done and it was observed that the catheter leaks from the imaging window section.Although laboratory analysis was unable to confirm the reported clinical observations, device presented other failure findings.
 
Event or Problem Description
The complaint is reportable due to pi results.It was reported that an ultra ice plus catheter was selected for use.There was no image displayed despite checking it using a saline solution.No patient complications were reported.The device was returned to boston scientific for laboratory analysis.Upon device analysis, kinks were observed in the imaging window assembly and a leak was observed in the imaging window.

Brand Name
ULTRA ICE PLUS
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17185420
Report Number2124215-2023-30633
Device Sequence Number12385951
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2024
Device Model Number86200
Device Catalogue Number86200
Device Lot Number0030745833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown